MAUDE Adverse Event Report: ABBOTT MEDICAL KIT, EPG TRIAL, 2 PORT HEADER; EXTERNAL PULSE GENERATOR

ABBOTT MEDICAL KIT, EPG TRIAL, 2 PORT HEADER; EXTERNAL PULSE GENERATOR
Model Number 3599
Medical Device Problem Codes Corroded (1131); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Rash (2033); Post Operative Wound Infection (2446)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient's epg site had significant bleeding and leakage.The epg became corroded and was no longer functional.Patient developed a rash and possible infection below the epg site.As a result, the epg was removed to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Correction: section d4-model number should have been 3599 instead of 3032 in the previous report.Correction: section h6-medical device problem code should have been 1131-corroded instead of 2993 - adverse event without identified device or use problem in the previous report.It was reported the patient's epg site had significant bleeding and leakage.The epg became corroded and was no longer functional.Patient developed a rash and possible infection below the epg site.As a result, the epg was removed to address the issue.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative
Further review of this event indicates the patient did not have a superficial infection but did develop a rash under the external device that did not require any intervention.Based on this information, this is event is not reportable and was reported in error.

Brand Name
KIT, EPG TRIAL, 2 PORT HEADER
Common Device Name
EXTERNAL PULSE GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15491161
Report Number1627487-2022-05172
Device Sequence Number1905541
Product Code LGW
UDI-Device Identifier05415067016560
UDI-Public05415067016560
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number3599
Device Catalogue Number3599
Device Lot NumberWMP118001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer03/08/2023
11/14/2023
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date03/16/2023
11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight54 KG